MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® SODIUM HEPARINN (NH) 95 USP UNITS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® SODIUM HEPARINN (NH) 95 USP UNITS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367878
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using the bd vacutainer® sodium heparinn (nh) 95 usp units blood collection tubes, there was erroneous results with 1 tube when doing a karyotype analysis.No health impact or consequence reported.
 
Additional Manufacturer Narrative
Investigation summary : bd had not received any samples for investigation.A total of 100 retained samples were visually inspected, with no issues identified.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.Further clinical testing could not be conducted as certain assays, in this case karyotyping, are not validated in bd clinical laboratory protocols.This complaint is not confirmed with respect to erroneous results-karyotyping.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® SODIUM HEPARINN (NH) 95 USP UNITS BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key21862811
Report Number1917413-2025-00466
Device Sequence Number17291556
Product Code JKA
UDI-Device Identifier30382903678786
UDI-Public(01)30382903678786(11)240313(17)250831(10)4073021
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K944566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2025
Device Catalogue Number367878
Device Lot Number4073021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown